Many claim that “Argus” the dog of Odysseus from The Odyssey, written by Homer in 800 BC, is a Greyhound. The story goes that Odysseus was away from home for 20 years fighting the Trojans and trying to get back home against the opposition of the god Poseidon. When he returns home he disguises himself to find out what has occurred in his palace during his absence. It is said that only his faithful dog “Argus” who is neglected and sleeping atop a pile of dung recognizes him and having fulfilled his destiny of faith by laying his eyes upon his master once more, he released a final wimper and died.
I hope you find the root cause(s). Even though you may not think you are experiencing anxiety, you may still suffer from it and/or have attacks. In my case, I hold my breath (when busy/focussed). Holding the breath creates a pH imbalance in the blood that can trigger heart palpitations. I likely hold my breath because of some underlying stress. The mind is also very tricky--just thinking about having a heart palpitation issue can bring them on! This is a key tenant of anxiety, is your thoughts and how you handle them. There is also subconscious thought (not in your awareness) that may be triggering anxiety symptoms (even though you do not think you 'have' anxiety). The mere fact of trying to find an overt physical ailment to explain heart palpitations can be a source of stress that causes them.
I am sorry to hear of what everyone has gone through but am relieved to know that I am not the only one. I usually cannot take oral steroids because they make me feel weird and sick. But due to severe tendinitis pain I had a cortizone shot in one wrist in Jan 2013 & a shot in the other wrist March 2013. I already had the racing heart after the 1st shot but did not realize how much worse it could get until after the second shot. I already have high blood pressure, irregular heartbeat and I take two blood pressure meds and a low dose anti anxiety med to help with mild anxiety and RLS. The racing heart issue would actually prevent me from going to sleep and/or wake me up because my heart was suddenly slamming in my chest. Sometimes it would take my breath away. It has been very scary and it has taken months for the effect to wear off. Unfortunately now my hand/wrist pains are coming back but I do NOT want to have those shots ever again. I hope anyone who is still going through the side effects feels better soon.